Advertisement

manuscripta mathematica

, Volume 110, Issue 3, pp 365–380 | Cite as

Semi-stable models for rigid-analytic spaces

  • Urs T. Hartl
Article

Abstract.

 Let R be a complete discrete valuation ring with field of fractions K and let X K be a smooth, quasi-compact rigid-analytic space over SpK. We show that there exists a finite separable field extension K' of K, a rigid-analytic space X' K' over SpK' having a strictly semi-stable formal model over the ring of integers of K', and an étale, surjective morphism f : X' K' X K of rigid-analytic spaces over SpK. This is different from the alteration result of A.J. de Jong [dJ] who does not obtain that f is étale. To achieve this property we have to work locally on X K , i.e. our f is not proper and hence not an alteration.

Keywords

Singular Point Irreducible Component Singular Locus Closed Immersion Smooth Locus 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  • Urs T. Hartl
    • 1
  1. 1.Institute of MathematicsUniversity of FreiburgFreiburgGermany

Personalised recommendations